Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Kai Lai Chung and Zhongxin Zhao
Title: From Brownian motion to Schrodinger's equation
Additional book information: Springer, New York, 1995, xii + 287 pp., ISBN 0-387-57030-6, $109.00$

References [Enhancements On Off] (What's this?)

    M. Kac, On some connections between probability theory and differential and integral equations. Proc. Second Berkeley Symposium on Math. Stat. and Probability, Univ. of California Press, Berkeley, 189-215, 1951. MR 13:568b
  • J. L. Doob, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France 85 (1957), 431–458. MR 109961

Review Information:

Reviewer: Michael Cranston
Affiliation: University of Rochester
Journal: Bull. Amer. Math. Soc. 39 (2002), 109-111
Published electronically: October 11, 2001
Review copyright: © Copyright 2001 American Mathematical Society